I'm turning into a dalmation!!!!!!!!

I normally only take steroids for a month at a time, but have been on them for over 3 months now. I also have been taking mycophenolate mofitil for the past month and my legs are covered in bruises for no reason. I only have a couple on the rest of my body but the bruises on my legs are appearing daily.,

has anybody experienced the same thing?

:)

8 Replies

oldestnewest
  • Interesting. I've only been taking the mycophenolate 2 weeks (and the lowest dose, too: I have to up it on Wednesday)! But the last coule of days bruises are appearing on my hands out of nowhere.

    I bruise easily anyway, because of the steroids, so I have just accepted it. But these are big, round, dark red and I sweat I have no knocked myself.

    What do yours look like?

  • ha ha, you are turning into a dalmation too!!!

    mine are exactly the same, they just don't seem to be going though.

    :)

  • Sometimes it is only when you see what you have written that you realise JUST HOW TIRED you are feeling today. What I meant to say was... couple of days.... and "I swear", not I sweat....

    Hmmm.... I hope the bruises are not going to be a feature of my life forever. Let me know if yours go, tiredmum, and I promise to do the same.

  • Your not alone, have been on steroids and mycophenolate moferil for the past 6 1/2 years and am still amazed at the amount of bruises I get for no apparent reason. I think it is just the medication and they do eventually go. However I do get the feeling at times that people think I've been beaten or something as some of them do look awful!!! I hope yours don't last too long,

    take care

    Wendy

  • I must admit wendy i have had to wear long skirts or trousers as my legs are terrible at the minute and they are such dark bruises! It will soon be winter anyway so nobody will see them at all then :)

  • I have been on MMF for nearly 6 years now as well as 7.5 mg of Prednisolone. I do bruise and it can look bad especially at this time of the year. I have found this cream Arnicare helps a lot. It doesn't stop bruises but it helps to reduce the colour and length of them. I got it in Boots. I really think it helps.

  • Thanks for that, will have a look for it. :)

  • Hello

    I also take MMF or cellcept I do not suffer from bruising but I have hyper pigmentation on my face. It's my opinion that bruising isn't good and maybe your bloods are out of sorts because of the MMF I have blood test on a regular basis so do not take it for granted as being just one of those things get it checked . Good luck

You may also like...